MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL

BAXTER HEALTHCARE CORPORATION; SYSTEM, IRRIGATION, UROLOGICAL
Model Number 2C4041
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a y-type tur/bladder irrigation set leaked from the drip chamber.This was observed during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), d9, h3, h4, h6, h11.H11: the actual device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage testing was performed and a leak was identified due a hole in the drip housing assembly.The reported condition was verified.The cause of the damage was related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SYSTEM, IRRIGATION, UROLOGICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
600 mts oeste de entrada
las americas parque industrial
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21028382
Report Number1416980-2024-07635
Device Sequence Number9133154
Product Code LJH
UDI-Device Identifier00085412001067
UDI-Public(01)00085412001067(10)R24E16116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C4041
Device Catalogue Number2C4041
Device Lot NumberR24E16116
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer01/29/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown